Alert archive / Florida / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 57, NWS Melbourne, FL

June 27, 2014Orange County, Osceola County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 27, 2014, 5:41 PM EDT for Orange County, Osceola County, Florida. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2014, 5:41 PM EDT (21:41 UTC)
Expired
Jun 27, 2014, 6:30 PM EDT
In force
49 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

Counties Orange County, FL, Osceola County, FL

The radar

The Melbourne radar (KMLB), 65 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 5:54 PM EDTTSTM WND DMG3 Sse East Lake Toho, FLTREE BLOWN DOWN ACROSS ORANGE AVENUE IN SAINT CLOUD BETWEEN 10TH AVE AND RUMMEL ROAD. TIME ESTIMATED FROM RADAR.
Jun 27, 6:04 PM EDTTSTM WND GST 495 N Harmony, FLMESONET WIND GUST FROM CWOP SITE AP189 FROM THE NORTHWEST AT 43 KNOTS/49 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 9.7 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2014-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1238 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2014-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1238 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
824 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

981 
WUUS52 KMLB 272141
SVRMLB
FLC095-097-272230-
/O.NEW.KMLB.SV.W.0057.140627T2141Z-140627T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
541 PM EDT FRI JUN 27 2014

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ORANGE COUNTY IN FLORIDA
  NORTH CENTRAL OSCEOLA COUNTY IN FLORIDA

* UNTIL 630 PM EDT.

* AT 538 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH. THESE STORMS WERE LOCATED NEAR LAKE NONA...OR
  JUST SOUTHEAST OF THE ORLANDO INTERNATIONAL AIRPORT...AND MOVING
  SOUTH AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
  BUENA VENTURA LAKES...AUSTIN TINDALL PARK...OSCEOLA HERITAGE
  PARK...EAST LAKE TOHO...NARCOOSSEE AND SAINT CLOUD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

&&

LAT...LON 2821 8111 2822 8137 2842 8136 2856 8138
      2856 8120
TIME...MOT...LOC 2140Z 344DEG 9KT 2837 8124

$$

DWS
2 follow-up statements
649 
WWUS52 KMLB 272155
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
555 PM EDT FRI JUN 27 2014

FLC095-097-272230-
/O.CON.KMLB.SV.W.0057.000000T0000Z-140627T2230Z/
OSCEOLA-ORANGE-
555 PM EDT FRI JUN 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTH CENTRAL ORANGE AND NORTH CENTRAL OSCEOLA COUNTIES...

AT 553 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN 
EXCESS OF 60 MPH. THE STORMS WERE LOCATED NEAR NARCOOSSEE...MOVING 
SOUTH AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAINT
CLOUD...PINE GROVE AND ALLIGATOR LAKE

LAT...LON 2840 8136 2841 8116 2821 8111 2822 8137
TIME...MOT...LOC 2154Z 344DEG 9KT 2830 8122

$$

DWS
255 
WWUS52 KMLB 272210
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
610 PM EDT FRI JUN 27 2014

FLC095-272219-
/O.CAN.KMLB.SV.W.0057.000000T0000Z-140627T2230Z/
ORANGE-
610 PM EDT FRI JUN 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ORANGE COUNTY IS
CANCELLED...

LAT...LON 2830 8136 2834 8114 2821 8111 2822 8137
TIME...MOT...LOC 2209Z 344DEG 9KT 2826 8121

$$

FLC097-272230-
/O.CON.KMLB.SV.W.0057.000000T0000Z-140627T2230Z/
OSCEOLA-
610 PM EDT FRI JUN 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTH CENTRAL OSCEOLA COUNTY...

AT 608 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR PINE GROVE...OR NEAR
NARCOOSSEE...MOVING SOUTH AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ALLIGATOR LAKE

LAT...LON 2830 8136 2834 8114 2821 8111 2822 8137
TIME...MOT...LOC 2209Z 344DEG 9KT 2826 8121

$$


WEITLICH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:24 PM EDT, 2 hours 17 minutes earlier.

Area forecast discussion, Jun 27, 3:24 PM EDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
324 PM EDT FRI JUN 27 2014

.DISCUSSION...
TONIGHT...ANOMALOUS DEEP LAYER NLY FLOW COUPLED WITH HIGH PWAT AND
AN APPROACHING TUTT FROM THE NRN BAHAMAS WL KEEP SCT MENTION OF
PCP INTO THE NIGHT TIME HOURS WITH A PERSISTENCE FORECAST OF LATE
STORMS EXPECTED ONCE AGAIN FROM LATE AFTERNOON INTO EVENING.
ACTIVITY WILL PERSIST OVER THE MARINE AREA OVERNIGHT. BOUNDARY
COLLISIONS WL FORCE DEVELOPMENT OF SCATTERED ACTIVITY INLAND. LTST
HRRR RUN CONTINUES TO SHOW SOME LATE AFTN/EVE DEVELOPMENT WITH SLY
MOTION ASSISTED BY NUMEROUS BOUNDARY COLLISIONS INTO THE EVENING
HOURS. A FEW STRONG STORMS WILL OCCUR WITH GUSTY WINDS AND SMALL
HAIL THROUGH AROUND 10 PM.

SAT-SUN...(MODIFIED PREV DISC) WL BE WATCHING AN AREA OF LOW
PRESSURE INITIALLY OFF THE GA/SC COAST SAT EXPECTED TO SLOWLY
DRIFT SOUTHWARD TO OFF OF THE NE FLORIDA EAST COAST SUN. LIGHT
WEST TO NORTHWEST WINDS BELOW 5 MPH EACH MORNING WILL BECOME
ONSHORE LATER IN THE MORNING AND AFTERNOON NEAR THE COAST. PLENTY
OF DEEP LAYER MOISTURE ACROSS THE AREA WITH PRECIPITABLE WATER
VALUES OF BETWEEN 1.80" AND 2.00" EACH AFTERNOON/EVENING.

500 MB TEMPERATURES ARE FORECAST AROUND -8C. STEERING FLOW FOR
AFTERNOON/EVENING STORMS IS FORECAST OUT OF THE NORTH. PERIODIC
MID-LEVEL IMPULSES EMBEDDED IN THE NORTHERLY FLOW WILL AID IN
CONVECTIVE DEVELOPMENT EACH DAY. THE EAST COAST SEA BREEZE WILL
DEVELOP AND MOVE SLOWLY INLAND EACH AFTERNOON. WILL KEEP HIGHEST
POPS OVER THE INTERIOR AROUND 50 PERCENT AND 40 PERCENT ACROSS
COASTAL COUNTIES. HEAT INDICES MOST PLACES WILL RANGE IN THE UPPER
90S TO AROUND 100 DEGREES EACH AFTERNOON.

MON-THU...A RATHER STAGNANT WEATHER PATTERN WILL DEVELOP WITH VERY
LIGHT STEERING FLOW FOR AFTERNOON/EVENING STORMS. THE SURFACE RIDGE
AXIS WILL REMAIN SOUTH OVER THE SOUTHERN PENINSULA. DEEP LAYER
MOISTURE IS FORECAST UPWARDS OF 2 INCHES ACROSS THE AREA DURING
THIS PERIOD. EXPECT THE DAILY EAST/WEST COAST SEA BREEZE REGIMES
TO CONTINUE WITH SCATTERED AFTERNOON/EVENING STORM CHANCES IN THE
FORECAST WITH WARM/MUGGY CONDITIONS CONTINUING.

&&

.AVIATION...
BOUNDARY COLLISIONS SHOULD CONTINUE TO INITIATE TS W OF THE I-95
CORRIDOR WITH SCT TSRA DVLPG INTERIOR AND MVG SWD NR 15KTS. ISOLD/SCT
IFR TSRAS ALNG THE SEA BREEZE FM KMCO-KOBE MVG S 15KTS WITH SFC
WND G35KTS+...CONTG THRU 28/02Z. AFT 28/02Z...SLOWLY BCMG VFR ALL
SITES...WITH SFC WNDS LGT/VRBL.

&&

.MARINE...
SURFACE RIDGE AXIS JUST SOUTH OF THE WATERS WILL MAINTAIN A LIGHT
TO GENTLE N TO NW BREEZE. PRIMARY MARINE WX HAZARD WILL BE
ISOLD TSTMS IN THE LATE AFTERNOON/OVERNIGHT. SEAS 2 FT OR LESS
NEAR COAST BUILDING TO NR 3 FT WELL OFFSHORE SAT.

SAT-MON...THE RIDGE AXIS WILL REMAIN SOUTH OF EAST CENTRAL FLORIDA
WITH A WEAK PRESSURE GRADIENT CONTINUING IN PLACE. LIGHT OFFSHORE
MORNING/EVENING FLOW WITH AN ONSHORE COMPONENT DEVELOPING EACH
AFTERNOON ALONG THE COAST WITH SEA BREEZE FORMATION. WINDS MAINLY
AOB 10 KTS. SEAS AOB 3 FT. THE MAIN MARINER HAZARDS WILL CONTINUE TO
BE DUE TO SCATTERED THUNDERSTORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  75  94  76  92 /  30  30  20  40
MCO  75  94  76  95 /  30  40  20  40
MLB  75  91  76  91 /  30  40  20  30
VRB  73  92  74  91 /  20  40  20  30
LEE  76  94  77  95 /  30  30  20  40
SFB  76  96  77  96 /  30  30  20  40
ORL  77  95  77  95 /  30  30  20  40
FPR  72  90  73  91 /  20  40  20  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.

&&

SHORT TERM...PENDERGRAST
LONG TERM....WIMMER
Hazardous weather outlook, Jun 27, 12:10 PM EDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1210 PM EDT FRI JUN 27 2014

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-272000-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1210 PM EDT FRI JUN 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
A MOIST ATMOSPHERE COMBINED WITH DAYTIME HEATING INTO THE LOWER
AND MIDDLE 90S WILL LEAD TO SCATTERED THUNDERSTORMS FROM AFTERNOON
THROUGH EARLY EVENING. ISOLATED TO SCATTERED STORMS ARE EXPECTED
TO START ALONG THE EAST COAST SEA BREEZE DURING THE EARLY TO MID
AFTERNOON. STORM MOTION WILL BE TO THE SOUTH AND SOUTHEAST AROUND
10 MPH. AN INCREASE IN THUNDERSTORM INTENSITY SHOULD OCCUR DURING
THE LATE AFTERNOON AND EARLY EVENING AS BOUNDARIES INTERACT ACROSS
INTERIOR SECTIONS OF THE PENINSULA. THE MAIN STORM HAZARD WILL BE
FROM FREQUENT LIGHTNING STRIKES IN A FEW STRONG STORMS. WIND GUSTS
40 TO 50 MPH AND SMALL HAIL WILL ALSO BE POSSIBLE.

.FLOOD IMPACT...
A FEW OF THE STRONGER AND SLOWER MOVING STORMS THIS AFTERNOON AND
EVENING WILL BE CAPABLE OF DUMPING 2 OR 3 INCHES OF RAIN IN A
SHORT PERIOD OF TIME. CONSIDERABLE STANDING WATER CAN BE EXPECTED
ON SOME ROADWAYS...SO MOTORISTS SHOULD BE AWARE OF THIS POTENTIAL
DRIVING HAZARD.

.MARINE THUNDERSTORM GUST IMPACT...
THUNDERSTORMS THAT FORM OVER LAND THIS AFTERNOON WILL MOVE SOUTH
TO SOUTHEAST AROUND 10 MPH. WIND GUSTS 40 TO 50 MPH ARE EXPECTED
WITH A FEW STORMS THAT AFFECT INLAND LAKES. THERE IS A SLIGHT
CHANCE FOR STRONG WIND GUSTS ALONG THE COAST...ESPECIALLY FROM
CAPE CANAVERAL NORTHWARD. REMEMBER THAT STRONG WINDS CAN OCCUR
WELL AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH A
STORM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
MOIST CONDITIONS WILL CONTINUE TO FAVOR SCATTERED THUNDERSTORMS
WELL INTO NEXT WEEK. THEY WILL PRIMARILY OCCUR DURING THE
AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

LASCODY/UPDATE JP

In the hours before

Special weather statement, Jun 27, 4:11 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
411 PM EDT FRI JUN 27 2014

FLZ044-045-144-272115-
NORTHERN LAKE COUNTY-ORANGE-SOUTHERN LAKE COUNTY-
411 PM EDT FRI JUN 27 2014

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER LAKE COUNTY AND WESTERN
ORANGE COUNTY...

* UNTIL 515 PM EDT.

AT 408 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER
PITTMAN...MOVING SOUTH AT 15 MPH.

LOCATIONS IN THE PATH OF THESE DEVELOPING STORMS WHICH MAY
EXPERIENCE STRONG WINDS AND SMALL HAIL INCLUDE OAKLAND AND PITTMAN.
STRONG STORMS ARE ALSO EXPECTED TO DEVELOP FROM ZELLWOOD TO ORLANDO
AND CLERMONT.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2896 8195 2896 8166 2918 8164 2909 8147
      2836 8146 2835 8196
TIME...MOT...LOC 2009Z 000DEG 15KT 2894 8165

DWS
Special weather statement, Jun 27, 4:52 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
452 PM EDT FRI JUN 27 2014

FLZ041-044>046-053-141-272130-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE
COUNTY-ORANGE-OSCEOLA-SEMINOLE-
452 PM EDT FRI JUN 27 2014

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTHEASTERN LAKE COUNTY...
CENTRAL ORANGE COUNTY...NORTHERN OSCEOLA COUNTY...SEMINOLE COUNTY...
CENTRAL VOLUSIA COUNTY...

* UNTIL 530 PM EDT.

AT 450 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER WINTER
PARK...MOVING SOUTH AT 15 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE BELLE ISLE...FAIRVIEW SHORES...FERN PARK AND
ORLANDO EXECUTIVE AIRPORT.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2825 8109 2827 8145 2910 8147 2919 8125
      2899 8110
TIME...MOT...LOC 2052Z 000DEG 12KT 2859 8136

DWS
Local storm report, Jun 27, 5:17 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
517 PM EDT FRI JUN 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     TSTM WND GST     ORLANDO EXECUTIVE AIRPO 28.55N 81.34W
06/27/2014  M51 MPH          ORANGE             FL   ASOS

            KORL - ORLANDO EXECUTIVE AIRPORT RECORDED A WIND GUST TO
            44 KNOTS/51 MPH FROM THE NORTHWEST.

&&

MRV
Special weather statement, Jun 27, 5:30 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
530 PM EDT FRI JUN 27 2014

FLZ041-045-046-053-141-272215-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-ORANGE-OSCEOLA-SEMINOLE-
530 PM EDT FRI JUN 27 2014

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER CENTRAL ORANGE COUNTY...
NORTHWESTERN OSCEOLA COUNTY...EASTERN SEMINOLE COUNTY...CENTRAL
VOLUSIA COUNTY...

* UNTIL 615 PM EDT.

AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER LAKE
JESSUP AND NEAR ORLANDO...MOVING SOUTH AT 15 MPH.

LOCATIONS IN THE PATH OF THESE STORMS WHICH MAY EXPERIENCE STRONG
WINDS AND SMALL HAIL INCLUDE MIDWAY...SANFORD AIRPORT AND UNION
PARK...AND EASTERN SECTIONS OF ORANGE COUNTY NEAR ROUTE 528...AND
OSCEOLA COUNTY NEAR SAINT CLOUD.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

SOME STORMS THIS AFTERNOON HAVE ALREADY PRODUCED SEVERE WINDS AND
PENNY SIZEED HAIL. BE READY TO ACT IF THESE STORMS BECOME SEVERE.

LAT...LON 2878 8097 2826 8099 2826 8159 2871 8127
      2917 8130 2922 8111
TIME...MOT...LOC 2127Z 352DEG 13KT 2874 8121

DWS
Local storm report, Jun 27, 5:34 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
534 PM EDT FRI JUN 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     HAIL             5 NNW BUENA VENTURA LAK 28.40N 81.39W
06/27/2014  E1.00 INCH       ORANGE             FL   TRAINED SPOTTER

            HAIL TO THE SIZE OF QUARTERS. REPORTED FROM SPOTTER ON
            THE FL TURNPIKE BETWEEN SR 528 AND OSCEOLA PKWY.

&&

MRV
Local storm report, Jun 27, 5:36 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
536 PM EDT FRI JUN 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HAIL             5 NW BUENA VENTURA LAKE 28.39N 81.41W
06/27/2014  E0.25 INCH       ORANGE             FL   TRAINED SPOTTER

            PEA SIZE HAIL. REPORTED BY STORM SPOTTER.

&&

MRV

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:12 PM EDTSpecial Weather StatementMLBBrevard, Osceola48 min
Jun 26, 8:57 PM EDTSpecial Weather StatementMLBOsceola48 min
Jun 26, 9:15 PM EDTSpecial Weather StatementMLBBrevard45 min
Jun 27, 1:40 PM EDTSpecial Weather StatementMLBIndian River65 min
Jun 27, 3:19 PM EDTSpecial Weather StatementMLBOkeechobee41 min
Jun 27, 3:22 PM EDTSpecial Weather StatementMLBLake38 min
Jun 27, 3:49 PM EDTSpecial Weather StatementMLBOsceola41 min
Jun 27, 4:11 PM EDTSpecial Weather StatementMLBLake64 min
Jun 27, 4:52 PM EDTSpecial Weather StatementMLBOrange, Seminole, Volusia38 min
Jun 27, 4:57 PM EDTSevere Thunderstorm WarningMLBOrange52 min
Jun 27, 5:01 PM EDTSevere Thunderstorm WarningMLBLake31 min
Jun 27, 5:30 PM EDTSpecial Weather StatementMLBOrange, Seminole, Volusia45 min
Jun 27, 6:06 PM EDTSevere Thunderstorm WarningMLBOsceola39 min
Jun 27, 6:16 PM EDTSpecial Weather StatementMLBSeminole44 min
Jun 27, 6:37 PM EDTSpecial Weather StatementMLBOsceola38 min
Jun 27, 7:05 PM EDTSpecial Weather StatementMLBBrevard40 min

Nearby

Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.